# SDR SCNA01019

- Difficulty date: February 15, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 64,347 hours, 25,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 72914
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER PACK FOR THE AFT EXIT EMERGENCY LIGHTS, OPERATIONAL CHECKS GOOD.
